# SDR CA151013008

- Difficulty date: September 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 182T
- Aircraft time: 1,191 hours
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6351
- Condition: Out Of Adjust
- Part time: 1,101 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO TIMING DRIFTED 5 DEGREES WITH ONLY 55 HOURS SINCE 500HR INSPECTION.
